# SDR DALA2024081208017

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 26,716 hours, 10,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5137933) LEFT EXT OVERWING EMERGENCY LIGHTS INOP. R&R EMERGENCY LIGHT BATTERY PACK #M1670, IAW B737 AMM 33-51. OPS CHK GOOD.
